# SDR AALA20120606018

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 40,521 hours, 10,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING STRAP CRACKED AT STATION 365 AND LEFT BUTTLINE 24 LEFT TUNNEL.  REPAIRED PER SRM 53-10-51-2R 1.
